MAUDE Adverse Event Report: SONOVA AG PHONAK LYRIC4 (S); HEARING AID, COMPLETELY-IN-CANAL

SONOVA AG PHONAK LYRIC4 (S); HEARING AID, COMPLETELY-IN-CANAL
Model Number 0780069
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fluid Discharge (2686)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lyric device was worn for 23 days and was removed due to dead device.White fluid was observed in patient's ear and the eardrum was not visible.The hcp referred the patient to see a gp.The gp prescribed patient ear drops for 7 days.The ear has healed and the patient was successfully re-fitted with lyric.The device is not available for the analysis.It is unknown if the patient has any pre-existing conditions or if there were other contributing factors.The manufacturer did not record any complaint trends for this issue on the market.The risk of accumulation of moisture in the ear due to device's design and sealed fit in the ear has been already considered in the accompanying risk file.The ifu contains information about common side effects such as e.G.Ear pain, moisture and blisters, as well as, information on contraindications and referral criteria.This is the final report.The manufacturer will observe for trends.
 
Event or Problem Description
It was reported to the manufacturer that the patient using lyric device experienced sore or ulceration of tissue.The ear was fully blocked with white content in the ear canal.Eardrum was not visible.

Brand Name
PHONAK LYRIC4 (S)
Common Device Name
HEARING AID, COMPLETELY-IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisruetistrasse 28
stafa, zurich 8712
SZ  8712
Manufacturer Contact
aleksandra enns-bray
laubisruetistrasse 28
stafa, zurich 8712
SZ   8712
MDR Report Key22539664
Report Number3005085999-2025-00017
Device Sequence Number8028244
Product Code ESD
UDI-Device Identifier07613389603293
UDI-Public07613389603293
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0780069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown